Alert archive / Kentucky / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 29, 2024, 9:59 PM EDT for Bath County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2024, 9:59 PM EDT (01:59 UTC)
- Expired
- Jun 30, 2024, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Bath County, KY
The radar
The Jackson,KY radar (KJKL), 84 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2430 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
863
WGUS53 KJKL 300159
FFWJKL
KYC011-300500-
/O.NEW.KJKL.FF.W.0002.240630T0159Z-240630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
959 PM EDT Sat Jun 29 2024
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Northwestern Bath County in east central Kentucky...
* Until 100 AM EDT.
* At 959 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sharpsburg, Bethel, Odessa, Pebble and Oakley.
This includes the following streams and drainages...
Slate Creek, Naylor Creek, Licking River, East Fork Flat Creek,
Bald Eagle Creek, Hinkston Creek, Little Indian Creek, Maux
Branch, Flat Creek, Miners Branch and Little Flat Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3820 8394 3822 8392 3827 8386 3827 8374
3826 8374 3826 8373 3827 8373 3820 8370
FLASH FLOOD...RADAR INDICATED
$$
GREIF2 follow-up statements
888
WGUS73 KJKL 300257
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
1057 PM EDT Sat Jun 29 2024
KYC011-300500-
/O.CON.KJKL.FF.W.0002.000000T0000Z-240630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-
1057 PM EDT Sat Jun 29 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY FOR
NORTHWESTERN BATH COUNTY...
At 1057 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 4 inches of rain
have fallen. Additional rainfall amounts up to 0.2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bethel and Odessa.
This includes the following streams and drainages...
Licking River, East Fork Flat Creek, Bald Eagle Creek, Little
Indian Creek, Maux Branch, Flat Creek and Little Flat Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3826 8375 3826 8374 3826 8373 3822 8373
3821 8388 3822 8392 3825 8387
FLASH FLOOD...RADAR INDICATED
$$
GREIF625
WGUS73 KJKL 300451
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
1251 AM EDT Sun Jun 30 2024
KYC011-300501-
/O.EXP.KJKL.FF.W.0002.000000T0000Z-240630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-
1251 AM EDT Sun Jun 30 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING
FOR NORTHWESTERN BATH COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3826 8375 3826 8374 3826 8373 3822 8373
3821 8388 3822 8392 3825 8387
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 7:15 PM EDT, 2 hours 44 minutes earlier. Its key messages:
- Thunderstorms are possible through Sunday as a cold front approaches and moves through. A few storms through the early overnight could produce strong wind gusts and heavy rain.
- A short-lived break from the heat and humidity is forecast on Monday behind the cold front, quickly followed by a return of sultry conditions.
- An active period of showers and thunderstorms may impact the Fourth of July holiday period from Wednesday through Friday. Best chances for showers and thunderstorms as of now are expected Thursday July 4th during the afternoon and evening. Heat indices will return to near 100 degrees for many locations as well during this time period.
Area forecast discussion, Jun 29, 7:15 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 715 PM EDT Sat Jun 29 2024 .KEY MESSAGES... - Thunderstorms are possible through Sunday as a cold front approaches and moves through. A few storms through the early overnight could produce strong wind gusts and heavy rain. - A short-lived break from the heat and humidity is forecast on Monday behind the cold front, quickly followed by a return of sultry conditions. - An active period of showers and thunderstorms may impact the Fourth of July holiday period from Wednesday through Friday. Best chances for showers and thunderstorms as of now are expected Thursday July 4th during the afternoon and evening. Heat indices will return to near 100 degrees for many locations as well during this time period. && .UPDATE... Issued at 645 PM EDT SAT JUN 29 2024 22Z sfc analysis shows low pressure off to the northwest of the area. This placed eastern Kentucky in a large warm sector out ahead of a slow approaching cold front. For the most part, this area has been capped at mid levels limiting the extent of any convection despite high levels of instability. To the north, closer to the better mid level flow, larger storms clusters - some strong to severe - are moving just south of east. These may yet threaten at least the northern parts of the JKL CWA later this evening per trends and the latest CAMs. Should that occur, high DCAPE and PWs could lead to damaging wind gusts and localized flooding. Have updated the forecast with these ideas in mind and a general timing for increased PoPs along and north of I-64 - through midnight. Otherwise, its a very warm and humid start to the evening with heat indices still around 100 degrees in many locations - mostly owing to the high dewpoints. Specifically, temperatures are running in the upper 80s to lower 90s while dewpoints are in the low to mid 70s. Under partly sunny skies winds are generally from the southwest to west at 5 to 10 mph. Did also add in the latest obs and trends for the T/Td/Sky grids with this update. These adjustments have been sent to the NDFD and web servers along with a freshening of the zones and SAFs. && .SHORT TERM...(This evening through Sunday night) Issued at 253 PM EDT SAT JUN 29 2024 A series of shortwaves will maintain a broader upper level trough moving east across the Midwest, northeast CONUS, Ontario, and Quebec this weekend. We are on the southern edge of the prevailing westerlies aloft associated with the trough. The trough will support a surface cold front which will approach tonight and then pass through from northwest to southeast on Sunday. Low level southwest flow ahead of the front has transported warm and humid air across the region, with highs in the upper 80s to lower 90s and dew points in the mid 70s, with heat indices in the upper 90s to lower 100s this afternoon. Forecast soundings indicate capping in the middle atmosphere this afternoon as mid-level heights continue to rise, which has seemingly thus far prevented anything more than spotty shower activity. However, by mid-evening height falls occur as a strong shortwave moves across the Great Lakes region, and all models indicate the atmosphere becomes uncapped, with CAMS depicting one of more thunderstorm clusters moving across the forecast area from northwest to southeast, likely emanating from upstream development. As for the severe threat, the 20 to 30 kts of shear with moderate instability supports a Marginal Risk especially as any potential MCS moves southeast into the forecast area primarily this evening. With expected shower and thunderstorm activity occurring mainly this evening into the overnight, any rain followed by partial clearing toward dawn will support fog development. Regardless, expect warm and "soupy" conditions through the overnight with even the valleys remaining at 70 degrees or higher. The cold front will move southeast through the forecast area on Sunday with a similar atmospheric set-up ahead of the front. Southeast KY won't have fropa until late Sunday and stands the best shot at seeing more thunderstorms, while the far northwest part of the forecast area is likely to have fropa before sufficient heating to support development. A much cooler and drier air mass moves into the region behind the front, with temperatures falling into the mid 50s to lower 60s, with warmer conditions in the valleys, especially if mixing from cool air advection continues through the night. .LONG TERM...(Monday through Saturday) Issued at 315 PM EDT SAT JUN 29 2024 The various guidance including the ensembles are showing that a cold front will push south of eastern Kentucky by early Monday. Then high pressure builds into the Ohio Valley ushering in northeast flow at the surface. This will aid in ushering in a much cooler and drier airmass into the region. The airmass will be anomalous for the first day of July, with PWATs running around 2 standard deviations below normal and even some indication in ensembles we could see near record min PWAT values for this time of year. The afternoon highs will be running in the mid to upper 70s for most locations and that around 5 to 10 degrees below climate normals. These cool temperatures and decent afternoon mixing will set the stage for a cool readings Monday night into Tuesday morning. That said, lows in the low to mid 50s in the valleys and mid to upper 50s on the ridges under clear skies and good agreement on building mid-level ridge for Monday night into Tuesday morning. By Tuesday, there is good agreement on mid-level heights continue to rise and high pressure pushes east allowing for some moisture return. The cold front also pushes northward as a warm front Tuesday afternoon. Even so, while warming into the upper 80s to lower 90s we will see most locations see heat indices remain in the lower 90s. This as moisture will lag behind some. However, ensembles and deterministic guidance continue to build heights and moisture into mid and late week timeframe. This will lead to warming, with highs in the low to mid 90s by Wednesday and near 100 heat indices possible at some locations. While most of Wednesday will be dry, we could see some weakening in the ridging leading to the potential for some shower and thunderstorm activity in the afternoon (around a 15-30 percent chance of rain). The various suites of guidance show this ridging breaks down further and we become quasi-zonal mid-level flow across the Ohio Valley opening up the potential for ridge riding mid-level waves. The NBM ramps up chances of showers and thunderstorms to around the 60-70 percent range peaking Thursday afternoon. This seems reasonable and some of these could be efficient precipitation producers given the PWATs come back up closer to 2 inches or higher. By the end of the week, there is some uncertainty on the evolution of the waves mentioned before. However, given the ample moisture and upstream cold front will stick with the NBM chances of rain in the 60 percent range Friday. After this the models really struggle with the passage of the previously mentioned cold front and therefore keep Saturday chances of rain in the 30 to 50 percent range for now. However, could see this fluctuating before that timeframe with some guidance suggesting it would be dry most locations Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) ISSUED AT 715 PM EDT SAT JUN 29 2024 Showers and thunderstorms will likely impact the a few of the TAF sites at times through the forecast period. The main window of concern will be between 02 and 08Z with one or more thunderstorm cluster depicted by high-resolution mesoscale models dropping into the area. Meanwhile, until around 02Z, expect isolated showers and thunderstorms. The spotty nature of this activity precludes anything other than a mention of VCTS at this time. A few of the storms later tonight could be strong to severe mainly producing gusty winds. If a shower or thunderstorm impacts any TAF sites, and there is any partial clearing by dawn, fog will likely crop up at those terminals. Aside from fog and precipitation chances, VFR conditions will hold for the majority of the time. Light southwest winds of around 5 kts or less will continue into the overnight hours, then become northwesterly later in the TAF period. This will occur as a cold front brings much cooler and drier air to this part of the state from northwest to southeast during the day, Sunday - mostly after 18Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...CMC LONG TERM...DJ AVIATION...CMC/GREIF
Hazardous weather outlook, Jun 29, 2:53 PM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 253 PM EDT Sat Jun 29 2024 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-301900- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- 253 PM EDT Sat Jun 29 2024 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are likely, especially this evening into the overnight. A few of the thunderstorms may produce strong wind gusts and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible Sunday into Sunday evening, and again Wednesday afternoon through Friday night. Afternoon heat indices are forecast to reach around 100 degrees in a few south-central and southeastern Kentucky locations Sunday afternoon, and then again area-wide Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. CMC/DJ
In the hours before
Special weather statement, Jun 29, 7:27 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
727 PM EDT Sat Jun 29 2024
KYZ044-300000-
Fleming KY-
727 PM EDT Sat Jun 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FLEMING COUNTY THROUGH
800 PM EDT...
At 727 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nepton, or 7 miles west of Flemingsburg, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Tilton,
Craintown, Wallingford, Cowan, Poplar Plains, Foxport, Elizaville,
Goddard, Ewing, and Flemingsburg Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3837 8347 3833 8386 3836 8388 3835 8390
3837 8390 3836 8392 3845 8398 3849 8393
3846 8385 3852 8364
TIME...MOT...LOC 2327Z 257DEG 16KT 3844 8387
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GREIFSpecial weather statement, Jun 29, 7:56 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
756 PM EDT Sat Jun 29 2024
KYZ044-300030-
Fleming KY-
756 PM EDT Sat Jun 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FLEMING COUNTY THROUGH
830 PM EDT...
At 756 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elizaville, or near Flemingsburg, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Flemingsburg, Craintown, Mount Carmel, Nepton, Wallingford, Foxport,
Elizaville, Ewing, and Flemingsburg Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3852 8363 3850 8362 3850 8361 3849 8359
3843 8358 3841 8352 3840 8348 3838 8345
3837 8347 3836 8388 3847 8384 3852 8365
TIME...MOT...LOC 2356Z 265DEG 14KT 3841 8382
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GREIFSpecial weather statement, Jun 29, 8:12 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service JACKSON KY
812 PM EDT Sat Jun 29 2024
KYZ044-051-052-300100-
Rowan KY-Bath KY-Fleming KY-
812 PM EDT Sat Jun 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BATH...FLEMING AND
NORTH CENTRAL ROWAN COUNTIES THROUGH 900 PM EDT...
At 812 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pecks Ridge, or 7 miles southwest of Flemingsburg, moving east at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Flemingsburg, Pecks Ridge, Triplett, Tilton, Muses Mills, Hillsboro,
Craintown, Sherburne, Wallingford, Plummers Landing, Cowan, Poplar
Plains, Elizaville, Waltz, Goddard, and Ewing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3844 8358 3842 8355 3840 8348 3838 8345
3840 8341 3832 8334 3828 8333 3827 8388
3832 8384 3836 8388 3835 8390 3837 8390
3837 8392 3842 8391 3846 8358
TIME...MOT...LOC 0012Z 264DEG 16KT 3834 8383
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
GREIFSpecial weather statement, Jun 29, 8:36 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
836 PM EDT Sat Jun 29 2024
KYZ044-051-052-300115-
Rowan KY-Bath KY-Fleming KY-
836 PM EDT Sat Jun 29 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BATH...SOUTHEASTERN
FLEMING AND WEST CENTRAL ROWAN COUNTIES THROUGH 915 PM EDT...
At 836 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sherburne, or 10 miles southwest of Flemingsburg, moving southeast at
15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Owingsville, Marshall, Olympia, Reynoldsville, Wyoming, Peasticks,
Moore's Ferry, Craigs, Odessa, Bourbon Furnace, Pebble, Ringos Mills,
Sharkey, Slate Valley, Sherburne, Grange City, Bethel, Polksville,
and Oakley.
THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
120 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3829 8350 3806 8368 3823 8393 3829 8386
TIME...MOT...LOC 0036Z 301DEG 13KT 3829 8382
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
GREIFSpecial weather statement, Jun 29, 9:08 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
908 PM EDT Sat Jun 29 2024
KYZ044-050>052-300215-
Rowan KY-Montgomery KY-Bath KY-Fleming KY-
908 PM EDT Sat Jun 29 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MONTGOMERY...BATH...
SOUTHEASTERN FLEMING AND ROWAN COUNTIES THROUGH 1015 PM EDT...
At 907 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Sharpsburg, or 10 miles northwest of Owingsville,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Morehead, Owingsville, Marshall, Sharpsburg, Salt Lick, Ramey, Fannin
Valley, Wyoming, Elliottville, Peasticks, Triplett, Flat Creek,
Christy, Odessa, Hilda, Bourbon Furnace, Pebble, Sharkey, Bethel, and
Oakley.
THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
115 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3821 8330 3821 8329 3819 8326 3819 8325
3818 8325 3817 8320 3813 8322 3812 8326
3809 8407 3811 8408 3813 8407 3817 8399
3829 8387 3831 8333
TIME...MOT...LOC 0107Z 262DEG 17KT 3823 8392
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:12 PM EDT | Special Weather Statement | JKL | Fleming | 48 min |
| Jun 29, 8:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 43 min |
| Jun 29, 8:21 PM EDT | Areal Flood Advisory | JKL | Fleming | 107 min |
| Jun 29, 8:36 PM EDT | Special Weather Statement | JKL | Bath | 39 min |
| Jun 29, 8:40 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 3 hr |
| Jun 29, 9:08 PM EDT | Special Weather Statement | JKL | Bath, Rowan | 67 min |
| Jun 29, 9:41 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery | 3 hr |
| Jun 30, 3:20 AM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Pike | 2 hr |
| Jun 30, 5:45 AM EDT | Special Weather Statement | JKL | Menifee, Morgan | 45 min |
| Jun 30, 12:51 PM EDT | Special Weather Statement | JKL | Pike | 24 min |
| Jun 30, 12:52 PM EDT | Special Weather Statement | JKL | Lee, Owsley | 38 min |
| Jun 30, 12:57 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Jun 30, 1:18 PM EDT | Special Weather Statement | JKL | Pike | 42 min |
| Jun 30, 1:21 PM EDT | Special Weather Statement | JKL | Breathitt | 39 min |
| Jun 30, 1:25 PM EDT | Special Weather Statement | JKL | Letcher | 20 min |
| Jun 30, 1:45 PM EDT | Special Weather Statement | JKL | Perry | 45 min |
| Jun 30, 2:48 PM EDT | Special Weather Statement | JKL | Leslie | 42 min |
| Jun 30, 2:52 PM EDT | Special Weather Statement | JKL | Estill, Lee | 38 min |
| Jun 30, 3:09 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 36 min |
| Jun 30, 3:21 PM EDT | Special Weather Statement | JKL | Jackson | 39 min |
| Jun 30, 3:36 PM EDT | Special Weather Statement | JKL | Clay | 24 min |
| Jun 30, 3:47 PM EDT | Special Weather Statement | JKL | Laurel | 43 min |
| Jun 30, 3:49 PM EDT | Special Weather Statement | JKL | Jackson, Lee, Owsley | 41 min |
| Jun 30, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, Whitley | 35 min |
| Jun 30, 4:05 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 40 min |
| Jun 30, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Lee, Owsley and 1 more | 49 min |
| Jun 30, 4:17 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 43 min |
| Jun 30, 4:29 PM EDT | Areal Flood Advisory | JKL | Breathitt, Magoffin, Wolfe | 100 min |
| Jun 30, 4:41 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Owsley | 3 hr |
| Jun 30, 4:52 PM EDT | Areal Flood Advisory | JKL | Clay, Owsley | 3 hr |
| Jun 30, 4:55 PM EDT | Special Weather Statement | JKL | Breathitt | 35 min |
| Jun 30, 4:59 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin, Pike | 3 hr |
| Jun 30, 5:23 PM EDT | Special Weather Statement | JKL | Breathitt, Floyd, Knott | 52 min |
Nearby
Flash Flood Warnings in Kentucky, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.